# SDR 96ZZZM788

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-15, FOUND A .75 INCH CRACK AT BELT RING ATTACH POINT OF LONGERON 23L, STATION 200.  REPAIRED BY INSTALLING NEW LONGERON PER SRM 53-02, FIGURE 2.
